# SDR UPS04843620

- Difficulty date: December 24, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO EMERGENCY EVAC LIGHTS DURING BISE CHECK.  REPLACED EMERGENCY LIGHTS BATTERY PACK PER MM 33-50-01-2, OPS CHECK GOOD.
